Juan Ramón Torregrosa is Bachelor in Mathematical Sciences (Universitat de València) and obtained the PhD (1990, Universitat de València) defending the PhD Thesis “Algunas propiedades geométricas uniformes y no uniformes de un espacio de Banach”. He is Full Professor of Applied Mathematics in the Institute for Multidisciplinary Mathematics of the Polytechnical University of València.
He publishes several papers about locally convex spaces and Banach spaces in the 90s. Afterwards, he launched the research in Linear Algebra, Matrix Analysis and Combinatorics. He has supervised several PhD Thesis about these topics. He also has published an important number of papers in journals of this area such as Linear Algebra and its Applications, Applied Mathematics Letters y SIAM Journal Matrix Analysis.
His current research is developed in Numerical Analysis. He is focused on different problems about the solution of nonlinear equations and systems, matrix equations and dynamical analysis of rational functions involver in the iterative methods.
He has published more than 200 papers in JCR journals and he also has presented a large number of communications in international conferences.
He is editor of the journals Abstract and Applied Analysis, Journal of Applied Mathematics, Jounal of Computational and Applied Mathematics and Discrete Dynamics and Nature and Society.
He assists as reviewer in American Mathematical Society and zbMATH, and as referee in many journals included in JCR.
Nowadays, he is the main reseracher of a project of the Spanish Ministry of Enonomics and Competitiveness, as well as a Prometeo project of the Generalitat Valenciana.
In: Linear Algebra and Its Applications, 254 (1-3), pp. 241-250, 1997, (cited By 5).
Weak and norm convergence on the unit sphere Journal Article
In: Rocky Mountain Journal of Mathematics, 23 (1), pp. 379-389, 1993, (cited By 0).
In: Archiv der Mathematik, 59 (5), pp. 457-467, 1992, (cited By 1).
A uniform geometric property of Banach spaces Journal Article
In: Rocky Mountain Journal of Mathematics, 22 (2), pp. 683-690, 1992, (cited By 8).